# SDR FDEA201608022742

- Difficulty date: August 2, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310111
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, AFTER REMOVAL, UPPER SKIN UPPER SURFACE OVERWING FILL PORT CUTOUT FOUND CORRODED AT MATING AREA TO ADAPTER.  LT WING AFTER REMOVAL UPPER SKIN SURFACE OVERWING FILL PORT CUTOUT COMPLIED WITH EA F-5730-T0327055 P1.  LT WING SKIN UPPER SURFACE CORROSION REPAIR AT OVERWING FILL PORT, TRIMOUT REPAIR.  REPAIR CLASSIFIED AS MAJOR.
